# SDR UIEA200500123

- Difficulty date: August 30, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Engine: Ge CF650E2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B940521
- Condition: Chafed
- Location: Nr 2  Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, DURING MAINTENANCE INSPECTION, THE NR 2 STRUT RT SIDE SKIN ASSEMBLY INTERNAL BONDED DOUBLER WAS FOUND CHAFED AT THE 463AR ACCESS PANEL CUTOUT.  THE INTERNAL DOUBLER AND SKIN WERE TRIMMED BACK PAST THE EXISTING CUTOUT IN THE OUTER SKIN.  THE REPAIR AREA WAS HFEC INSPECTED FOR CRACKS OR OTHER DAMAGE.  REPAIR DOUBLERS WERE FABRICATED TO COVER THE ENTIRE ACCESS CUTOUT AND TO REPLICATE THE ACCESS DOOR LAND ATTACHMENT DETAILS.  THE REPAIR DOUBLERS WERE INSTALLED BY BONDING TOGETHER WITH HI-LOCK FASTENERS.  EO TO ACCOMPLISH REPEAT DETAIL VISUAL INSPECTION OF THE REPAIR AREA EVERY C-CHECK OR 18 MONTHS, WHICHEVER OCCURS EARLIER FOR CRACKS AND LOOSE OR MISSING FASTENERS.  (K)
